# SDR CA981230028

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sprocket
- Part number: 55651945
- Condition: Sheared
- Location: Te Flap
- Part time: 618 hours
- Component: 556517538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX OUTPUT SPROCKET SHEARED WHEN ISOLATED FROM SECOND GEARBOX AND COMMANDED FLAPS TO MOVE.   PART TC:  653.
